# SDR G1IA20150708001

- Difficulty date: July 4, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N393JW
- Make and model: Beech 200BEECH
- Aircraft serial: BB292
- Aircraft time: 13,759 hours, 14,108 cycles
- System (JASC): 2420 · AC Generation System
- Part: Pcb
- Part number: 913600111
- Part serial: 931
- Condition: Arced
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

THE INST INV WARNING ANNUNCIATOR ILLUMINATED ON SHORT FINAL.  TIME OF THIS EVENT WAS APPROX 1445L.  APPLIED THE MEMORY ITEM FOR THIS WARNING LIGHT.  THE WARNING LIGHT EXTINGUISHED MOMENTARILY THEN REAPPEARED.  CONTINUED THE APPROACH & LANDED.  THE MEDICS ADVISED ME THAT THERE WAS SMOKE COMING OUT FROM UNDER THE FWD BED.  COULD SMELL ELEC FUMES, BUT DID NOT HAVE SMOKE IN THE COCKPIT.  IMMEDIATELY TURNED OFF THE INST INV SWITCH & THE POWER SWITCHES TO THE LIFE PORT BED SYS.  ENSURED THE CABIN PRESS WAS DUMPED & VENTILATED THE CABIN.  THE SMOKE & FUMES DISSIPATED QUICKLY & THERE WAS NO SIGN OF A CONTINUING SOURCE OF SMOKE.  THE ACFT WAS TAXIED TO THE HANGAR & TURNED OVER TO MX.  INSPECTED THE SYS & FOUND THE A120 RELAY PANEL UNDER CTR FLOORBOARD AS THE SOURCE.  REPLACED A120 RELAY PANEL, F114 FUSE & DIODES CR148 & CR149.  SYS OPERATIONAL CHECKED NORMAL.
